# SDR SWAA2022102452364

- Difficulty date: October 3, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD SUPPORT ANGLE HAS CORROSION AT STA. 500I LBL 24 TO RBL 24 WL 156. (PHOTO'S ATTACHED) / [01] AFT BULKHEAD SUPPORT ANGLE CORROSION WAS FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED AND REPLACED AFT BULKHEAD SUPPORT ANGLE AT STA 500I LBL 24 TO RBL 24 PER SRM 51-40-02.;[03] VERIFIED
